Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 60, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 28, 2021, 10:14 AM CDT. It took effect at Aug 29, 2021, 5:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2021, 10:14 AM CDT (15:14 UTC)
- In effect from
- Aug 29, 2021, 5:00 AM CDT
- Expired
- Aug 29, 2021, 7:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
537 WHUS73 KGRB 281514 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1014 AM CDT Sat Aug 28 2021 LMZ521-522-541-282315- /O.NEW.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1014 AM CDT Sat Aug 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt with higher gusts possible. Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan expected. * WHERE...Central and Southern Bay of Green Bay, and Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 5 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...There will be a chance of thunderstorms on Sunday, which could pose a hazard to boaters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
6 follow-up statements
587 WHUS73 KGRB 281941 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 241 PM CDT Sat Aug 28 2021 LMZ542-543-290345- /O.EXB.KGRB.SC.Y.0060.210829T1300Z-210830T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 241 PM CDT Sat Aug 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 8 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-541-290345- /O.CON.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 241 PM CDT Sat Aug 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt with higher gusts possible. Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan expected. * WHERE...Central and Southern Bay of Green Bay, and Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 5 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
019 WHUS73 KGRB 290207 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 907 PM CDT Sat Aug 28 2021 LMZ521-522-541-291015- /O.CON.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 907 PM CDT Sat Aug 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt with higher gusts possible. Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan expected. * WHERE...Central and Southern Bay of Green Bay, and Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 5 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-291015- /O.CON.KGRB.SC.Y.0060.210829T1300Z-210830T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 907 PM CDT Sat Aug 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM CDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 8 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
755 WHUS73 KGRB 290946 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 446 AM CDT Sun Aug 29 2021 LMZ521-522-541-291800- /O.CON.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 446 AM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with higher gusts possible. Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan expected. * WHERE...Central and Southern Bay of Green Bay, and Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-291800- /O.CON.KGRB.SC.Y.0060.210829T1300Z-210830T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 446 AM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 8 AM this morning to 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
106 WHUS73 KGRB 291510 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1010 AM CDT Sun Aug 29 2021 LMZ521-522-541-292315- /O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1010 AM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with higher gusts possible, veering west in the afternooon. Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan expected. * WHERE...Central and Southern Bay of Green Bay, and Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-292315- /O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1010 AM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt veering west this afternon. Gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
642 WHUS73 KGRB 291944 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 244 PM CDT Sun Aug 29 2021 LMZ521-522-541-300000- /O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 244 PM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 knots with higher gusts possible. Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan expected. * WHERE...Central and Southern Bay of Green Bay, and Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-300000- /O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 244 PM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 10 to 20 kt. Gusts up to 25 knots. Waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
812 WHUS73 KGRB 292344 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 644 PM CDT Sun Aug 29 2021 LMZ521-522-541-300045- /O.EXP.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 644 PM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds will continue to slowly diminish this evening. Therefore, the Small Craft Advisory will be allowed to expire at 7 pm CDT. $$ LMZ542-543-300045- /O.EXP.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 644 PM CDT Sun Aug 29 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds will continue to slowly diminish this evening. Therefore, the Small Craft Advisory will be allowed to expire at 7 pm CDT. $$ AK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 6:52 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Aug 28, 6:52 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 652 AM CDT Sat Aug 28 2021 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Sunday Issued at 416 AM CDT Sat Aug 28 2021 Today into tonight: A nearly stationary front draped across central WI this morning is expected to pivot to the north and northwest, stretching from southwest MN northeastward into western Upper MI by 21Z. This will allow for a very warm, humid day across much of northeast WI. The greatest forcing will remain near the front, which will push the focus for showers and thunderstorm into mainly north- central WI. The rest of the area will remain capped and weakly forced at best, which will allow for only small chances for showers or storms throughout the day. As for severe potential along the front, instability values are progged to jump to near 3000 to 4000 J/kg during the late afternoon, with westerly shear values around 25 to 30 kts. Aloft, an upper-level trough axis and shortwave are expected to approach northern MN/northwest WI by late afternoon/early evening. Mid-level lapse rates are expected to be on the order of 7C/km across northwestern WI/MN. This combination would lead to the potential for strong to severe thunderstorm development along/near the warm front and approaching cold front late this afternoon into this evening. Current thinking, with support from CAMs, suggests a linear convective system would rapidly develop across eastern MN into northwest WI between 22Z/28 and 00Z/29. This line would then quickly shift eastward into portions of north-central WI between 00Z/29 and 06Z/29, while slowly diminishing as it shifts away from the approaching cold front and the instability diminishes through late evening. A good portion of the shear is expected to be orthogonal to the convective line. This would lead to an increased risk of damaging winds, due to surging line segments and the potential for bowing. The SPC has outlined much of central into northcentral WI in a Slight to Enhanced risk of severe weather. While the outflow from the thunderstorms push across the area tonight, the cold front will likely approach central WI around 12Z. Scattered showers and storms may develop along the outflow across the area, but are again expected to diminish through the night. Outside of the thunderstorm potential today, high temperatures are expected to warm into the upper 80s and possibly even a few 90 degree readings. This, in combination with upper 60s/low 70 dewpoints will lead to heat index values approaching the mid to upper 90s! Overnight lows are forecast to be in the 60s to around 70. Sunday: As a surface low shifts across Ontario, the aforementioned cold front is expected to pass through northeast WI from west to east. The front is forecast to be across central WI around 12Z/29 before shifting across Lake Michigan between 18Z and 21Z. Instability values are progged to increase to around 1000-2000 J/kg ahead of the front, mainly across the Fox Valley through the Door Peninsula. This, along with shear values in the 30 to 40 kt range, will lead to an increased threat for severe weather ahead of the front. The big question is the overall storm coverage ahead of the front before it shifts across Lake Michigan. Current solutions lean toward anemic storm coverage across the aforementioned areas, which supports the going Marginal Risk for Sunday afternoon. The main threat will be heavy rainfall, damaging winds and large hail. Otherwise, drier and cooler air will approach the area after frontal passage and with the approaching high pressure system/ upper-level troughing. High temperatures are forecast to range from the mid 70s central/north-central to the low to mid 80s east-central and far northeast. .LONG TERM...Sunday Night Through Friday Issued at 416 AM CDT Sat Aug 28 2021 Quieter weather is forecast through most of this forecast period with temperatures expected to be near normal during the afternoon and overnight. A surface high pressure system will slide into the region Sunday night after the passing of a cold front, while the upper-level pattern transitions to a mean west/northwest flow. This pattern will remain over the forecast area through Wednesday. Mostly sunny skies and clear nights with temperatures near normal are expected during this time. An upper-level ridge builds over the Upper Mississippi Valley into Thursday. Models are not in exact agreement with trailing shortwave track/timing for Thursday and Friday. In addition, there are differences with the amount of low-level moisture transporting across the central U.S. into the Upper Mississippi Valley during this time. Until these features become clearer, decided not to differ from the blend of models. && .AVIATION...for 12Z TAF Issuance Issued at 652 AM CDT Sat Aug 28 2021 A few showers and possibly an isolated thunderstorm may pass through the TAF central/east-central TAF sites early in the TAF period; otherwise, improving conditions can be expected through early to mid afternoon. The next round of potentially strong to severe storms will arrive from the northwest late in the afternoon through the evening hours. These storms will most likely impact the RHI TAF site; however, they may also reach into central Wisconsin, but confidence in that happening is much lowers. Some of the thunderstorms may produce damaging wind gusts and torrential rainfall rates. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Hykin AVIATION.......Cooley
Hazardous weather outlook, Aug 28, 4:40 AM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 440 AM CDT Sat Aug 28 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 440 AM CDT Sat Aug 28 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are possible this afternoon through late this evening. Scattered strong to severe thunderstorms are possible, especially over north-central and far northeast Wisconsin. The main threats would be damaging winds, heavy rainfall and hail. The greatest risk for severe weather will be late this afternoon into this evening. The combination of the heat and humidity will cause heat index values to climb into the middle to upper 90s this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible on Sunday. A few of these storms may become strong during the afternoon and evening, especially along the lakeshore. The main threats would be damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. Spotters are requested to report rainfall reports over one inch, large hail and damaging winds. LMZ521-522-541>543-290945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 440 AM CDT Sat Aug 28 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Thunderstorms are possible through tonight. Any thunderstorms will pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Sunday through Friday Increasing southwesterly winds and building waves will cause hazardous conditions for small craft on Sunday. Thunderstorms are possible Sunday afternoon and evening. Any thunderstorms will pose a hazard to mariners. Cooley/Hykin
In the hours before
Local storm report, Aug 28, 8:05 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
805 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM HEAVY RAIN TWO RIVERS 44.15N 87.56W
08/28/2021 M2.88 INCH MANITOWOC WI TRAINED SPOTTER
TWO DAY RAINFALL TOTAL. 1.74 INCHES OF RAIN IN THE LAST
24 HOURS.
&&
ECKBERGLocal storm report, Aug 28, 8:07 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
807 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 E LARSEN 44.18N 88.59W
08/28/2021 M2.30 INCH WINNEBAGO WI PUBLIC
24 HOUR TOTAL ENDING AT 8 AM.
&&
MIKE.CELLITTILocal storm report, Aug 28, 8:44 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
844 AM CDT SAT AUG 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM HEAVY RAIN GREEN BAY 44.51N 88.01W
08/28/2021 M1.64 INCH BROWN WI BROADCAST MEDIA
0841 AM HEAVY RAIN 3 E GREEN BAY 44.51N 87.94W
08/28/2021 M1.69 INCH BROWN WI NWS EMPLOYEE
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:25 PM CDT | Areal Flood Advisory | GRB | Outagamie, Portage, Shawano, Waupaca | 2 hr |
| Aug 27, 7:52 PM CDT | Special Marine Warning | GRB | 68 min | |
| Aug 27, 7:55 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 65 min |
| Aug 27, 8:35 PM CDT | Special Weather Statement | GRB | Kewaunee | 40 min |
| Aug 27, 9:08 PM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 52 min |
| Aug 27, 9:53 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage, Waushara, Wood | 3 hr |
| Aug 27, 9:59 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 61 min |
| Aug 27, 10:36 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc | 3 hr |
| Aug 27, 10:39 PM CDT | Areal Flood Advisory | GRB | Outagamie, Shawano, Waupaca, Winnebago | 3 hr |
| Aug 27, 10:58 PM CDT | Flash Flood Warning | GRB | Portage, Wood | 3 hr |
| Aug 27, 11:32 PM CDT | Special Weather Statement | GRB | Oconto, Waushara | 58 min |
| Aug 27, 11:51 PM CDT | Flash Flood Warning | GRB | Waupaca | 3 hr |
| Aug 28, 12:34 AM CDT | Flash Flood Warning | GRB | Brown, Outagamie | 84 min |
| Aug 28, 1:38 AM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Manitowoc | 82 min |
| Aug 28, 7:41 AM CDT | River Flood Warning | GRB | Wood | 21 days |
| Aug 28, 10:14 AM CDT | Beach Hazards Statement | GRB | Door | 33 hr |
| Aug 28, 10:36 AM CDT | River Flood Warning | GRB | Wood | 48 hr |
| Aug 28, 5:17 PM CDT | Special Weather Statement | GRB | Manitowoc | 58 min |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.